Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Iwasawa


Author: Paul M. Weichsel
Journal: Proc. Amer. Math. Soc. 12 (1961), 148-150
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120281-7
MathSciNet review: 0120281
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Iwasawa, Über die Structur der endlichen Gruppen, deren echte Untergruppen sämtlich nilpotent sind, Proc. Phys.-Math. Soc. Japan vol. 23 (1941) pp. 1-4. MR 0003388 (2:211a)
  • [2] G. A. Miller and H. C. Moreno, Non-Abelian groups in which every subgroup is Abelian, Trans. Amer. Math. Soc. vol. 4 (1903) pp. 398-404. MR 1500650
  • [3] P. Hall, A characteristic property of soluble groups, J. London Math. Soc. vol. 12 (1937) pp. 198-200.
  • [4] -, A note on soluble groups, J. London Math. Soc. vol. 3 (1928) pp. 98-105.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120281-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society